MAUDE Adverse Event Report: BECKMAN COULTER EPICS XL FLOW CYTOMETRY SYSTEMS; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER EPICS XL FLOW CYTOMETRY SYSTEMS; COUNTER, DIFFERENTIAL CELL
Model Number XL with UPS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.To resolve the issue the fse replaced the tarpon amp board.Bec is filing an mdr for this event based on the fda classification of the 08 jan 2018 urgent medical device recall as a class i recall on 20 nov 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported intermittent fl3 signal drift on their fc 500 flow cytometer.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
EPICS XL FLOW CYTOMETRY SYSTEMS
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key8176283
Report Number1061932-2018-00714
Device Sequence Number11183566
Product Code GKZ
UDI-Device Identifier15099590572853
UDI-Public(01)15099590572853(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Replace,Notification,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXL with UPS
Device Catalogue Number626551
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-0108/2018-001C
Patient Sequence Number1